# SDR YENA2021102000690

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 249
- Aircraft time: 33,846 hours, 22,061 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION: SHEAR CLIP AFT CARGO INTERNAL STRUCTURE FR75 BETWEEN STR 29R-29L ; REF TOMX NR 00558: R & R SHEAR CLIP @ AFT CARGO FR75 STR29R-29L IAW SRM 51-41-01 AND 51-41-02.
